MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL-ADVANCED / 9MM 330MM / STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL-ADVANCED / 9MM 330MM / STERILE; NAIL, FIXATION, BONE
Model Number 04.043.130S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the tibial nail advanced was used during intra op.Back slap was cross threaded into hammer guide due to off axis and mallet was unable to be taken off.Threaded portion of connecting elements were stripped.Multiple wire guide was bent with wire.Benders were used to bend back guide but did not work.Torque limiters intra op did not work with a qc stryker drill.No surgical delay was reported.No additional information was reported.This report is for a tibial nail-advanced / 9mm 330mm / sterile.This is report 3 of 6 for (b)(4).

Brand Name
TIBIAL NAIL-ADVANCED / 9MM 330MM / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15833886
Report Number8030965-2022-10069
Device Sequence Number6096699
Product Code JDS
UDI-Device Identifier10886982297624
UDI-Public(01)10886982297624
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.043.130S
Device Catalogue Number04.043.130S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENDING PLIERS-SMOOTH JAWS FOR MINI PLS; HAMMER GUIDE; NAIL ASSEMBLY INSTRUMENT; RETENTION PIN FOR SCRDRIVER SHORT / XL25; SPIRAL BLD INSERTER FOR RETRO FEM NL-EX; SPIRAL COMBINATION HAMMER 500 GRAMS; TORQUE LIMITER 0.8NM W/AO/ASIF-QC; TORQUE LIMITER 1.5NM F/AO/ASIF; UNK - GUIDE/COMPRESSION/K-WIRES
Patient SexUnknown